# SDR CA020612006

- Difficulty date: May 31, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 15,830 hours
- Engine: Allsn 250C20R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spur Adapter
- Part number: 23031922
- Condition: Spalled
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE CHIP LIGHT FOUND METAL PARTICLES ON BOTH CHIP PLUGS. 2 1/2 BEARING AND INNER RACE ON THE SPUR ADAPTER FOUND SPALLED.
